# SDR 2006FA0000216

- Difficulty date: February 28, 2006
- Submitted: March 14, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 656952211
- Part serial: 1292
- Condition: Split
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING RECEIVED SPLIT OPEN IN A RADIAL DIRECTION NEAR LARGE ID, CAUSING TOTAL FAILURE OF ASSY, CAUSE UNKNOWN.  (K)
